MathSciNet Relay Station
MathSciNet bibliographic data
MR1103031 (92c:34050) 34C25 (34B15)
Tineo, Antonio Existence of two periodic solutions for the periodic equation $\ddot x=g(t,x)$. J. Math. Anal. Appl. 156 (1991), no. 2, 588–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement